# SDR USAASB02081

- Difficulty date: April 24, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CLT - FLT 1050 - CLIMBING OUT OF CLT, PASSING FL270, AIRCRAFT LOST PRESSURIZATION.  CREW PERFORMED AN EMERGENCY DESCENT TO 10,000 FEET.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED NUMEROUS LEAKS AT THE FORWARD AND AFT ENTRY DOORS AND AT THE E/E DOOR.  FOUND DAMAGED WIRES BEHIND PRESSURE CONTROL SELECTOR PANEL AT DISCONNECT D640.  REPAIRED WIRES AT PINS 21, 22, 23, 24, 25 AND 40 PER BOEING WPM.  FUNCTIONAL CHECK AND LEAK CHECK GOOD. (M)
